# SDR USAA991435

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 767
- Part time: 41,883 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON VISIT, FOUND 1.0625 INCH LONG CRACK ON FUSELAGE SKIN AT RT SIDE, STATION 767 STRINGER 22 TO 23 RT.  REMOVED CRACK WITH CUTOUT.  INSTALLING EXTERNAL DOUBLER PER SRM 53-00-00-01, FIG 201, EA 53528.  (M)
